Article citationsMore>>

O. P. Ahuja and H. Silverman, “Inequalities Associating Hypergeomatric Functions with Planer Harmonic Mappings,” Journal of Inequalities in Pure and Applied Mathematics, Vol. 5, No. 4, 2004.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.